# SDR ASAA2021101436351

- Difficulty date: October 14, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 35,127 hours, 10,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Part number: 144A5810258
- Part serial: NSN
- Condition: Damaged
- Location: Sta 537.45 To St
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING BOX AREA FLOOR PANEL P/N 144A5810-258 HAS INSERT REMOVED AND DAMAGE. GROUNDED - YES. CLEANED SANDED AND REMOVED DAMAGE ON MAIN CABIN OVERWING BOX AREA FLOOR PANEL P/N 144A5810-258 AND REPAIRED IAW B737-800 SRM 53-00-50-2R.
